# SDR UALA2012082204691

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 37,537 hours, 16,296 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 114079018
- Part serial: 68
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DOORS STUCK, RTFL.  REF TSM32-31-00-810-807-A.  REPLACED VALVE AS PER AMM, OPERATIONAL COMPLETE.
